Fejer and Hermite-Hadamard type inequalities for superquadratic functions

Shoshana Abramovich, Josipa Barić, Josip Pečarić

Research output: Contribution to journalArticlepeer-review


In this paper we use basic properties of superquadratic functions to obtain new inequalities including Fejer's type and Hermite-Hadamard type inequalities. For superquadratic functions which are also convex, we get refinements of known results.

Original languageEnglish
Pages (from-to)1048-1056
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Aug 2008


  • Fejer inequalities
  • Hermite-Hadamard inequality
  • Superquadracity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Fejer and Hermite-Hadamard type inequalities for superquadratic functions'. Together they form a unique fingerprint.

Cite this